# SDR AALA20030475

- Difficulty date: April 20, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, MID-GALLEY WALL MOUNTED EMERGENCY EXIT LIGHT AT 2R DOOR INOPERATIVE.  REPLACED MID-GALLEY WALL MOUNTED EMERGENCY EXIT LIGHT ASSEMBLY AT 2R DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
